DR. SAID, IT COULD PROBLEMS being on NADOLOL to LONG OF TIME! ??? Says the top part of heart isn't communicating with the lower half, need a Pacemaker. I've always excerised, walking 5 miles a day, not overweight, NEVER smoked, social drink 3-4 a year since 30..I DON'T UNDERSTAND, Why Dr put me on something for 5 months NOW SAYING CAN'T BE ON NADOLOL TO LONG, WILL CAUSE ME MORE PROBLEMS? ??? HELP PLEASE. I was trembling & blacking out standing, sitting, or laying down when I started seeing a Dr.
- Nadolol Information for Consumers
- Nadolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nadolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 3 answers
Can Nadolol cause your heart rate to drop too low and cause pain in your back between your shoulder?
Posted 23 Nov 2012 • 2 answers
Posted 12 Apr 2013 • 1 answer
Posted 13 Jan 2015 • 3 answers
Posted 24 Aug 2015 • 2 answers